# SDR VNAA2025111711103

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 21,239 hours, 18,732 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 8221110002
- Part serial: 454FX
- Condition: Unserviceable
- Location: Zone 100
- Part time: 32,408 hours, 25,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, LEFT PFD ATTITUDE INDICATOR REMOVED, RED FD, ATT ,AND HDG FLAGS DISPLAYED ON PFD, ACCOMPANIED WITH AUTOPILOT DISCONNECT AND YD 1 INOPERATIVE AND PITCH FEEL FAULT STATUS MESSAGES. INTERROGATED MDC FOUND B1 CODE 005923 AND MULTIPLE OTHER ONES WHERE THE POSSIBLE CAUSE IS AHC 1. R & R AHC 1 IAW AMM 34-21-01-000-400-801. OPS CHECKED GOOD.
